# SDR CA070621001

- Difficulty date: June 21, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 3 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Condition: Failed
- Location: Scissor Link
- Part time: 98 hours
- Component: Scissor Link, Urocop
- Component part number: C623A2005103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FACTORY NON- FIELD REPLACEABLE BUSHING BOND FAILED IN THE SCISSOR LINK, BROKE FREE AND WORE INTO THE SISSOR LINK. EXCESSIVE PLAY AND "SMOKE" WAS EVIDENT. (TC NR 20070621001)
